Hi, any body struggle with drowsing and fatigue after getting amitriptiline during the day ?what we gonna do then???
Amitriptiline : Hi, any body struggle... - Fibromyalgia Acti...
Fibromyalgia Action UK
You had best talk to your GP. There are alternatives such as Duloxetine, which is licensed as a Fibromyalgia treatment.
Yeah, had loads of that! I'm so glad I'm off amitriptyline again, after 4 months. 7+ adverse effects got too much & intense.
First, wait for 2-4 weeks, if you haven't yet. For most it doesn't keep on, for me it DID.
Then change around the time you are taking it. I hope you don't really mean you are *taking it at daytime! Some say take it an hour or two before sleep, many take it much earlier, 6pm, if the drowsiness keeps on too long. Didn't help much either.
Thirdly change the dosis after a time. Going up to 25mg didn't improve any positive effects, but increased the negative ones. My pain doc was sure I'd need a longer time on one dosis, after trying around with the 2mg drops, going up to 28mg and then back down. 2 weeks on 10mg, then jump to 25mg, she said and prescribed.
But when I asked about my increased (focal=small) seizures, my neurologist advised to try weaning it out, and that worked.
Even my sleep, for which it had helped a little bit, was just as good/bad without. Now I'm looking for better things for my sleep. Trying 5HPT once again and CBD oil, but both unsuccessfully up to now.
I didn't want to take duloxetine, not having a full depression, but you could try it, of course.
Thank you for share your experience with me, actually I was getting duloxetine for a year but, I noticed nothing changed , then my gp prescribed amitrip and that's awful. I can't keep open my eyes during the day and any time ,any place fall in asleep immediately. no activity , no work just lie down on the sofa and gain weight😞😞😞
My doc put me on amitryp years ago, started me on 25mg I think.. Took me to go shopping the next day, I went ba k and told him I wasn't taking them as they turned me into a zombie.. He put me on the lowest dose.. What a difference it made..
I have had fibro since I was in my 20s..i am now 49..my sleep patterns are hellish but I run a pub so I just deal with it, and the pain in my shoulders is pretty much constant but I stopped trying meds.. I have arthritis in my hip and take Co-codamol for that.
I have given up on doctors as I have had 2 bad chest infections in the last couple of months, ended up in hospital as they were farting about making me get covid tests.. They wouldn't even let me into the surgery to pick up my presentation, handed me it through a window..
I have totally lost faith in doctors.
Yes it makes you drowsy that's why you take it at 8.30pm, so it helps you sleep but wears off by the morning.
I take 10mg around 5pm and I'm still a zombie the next day. Ive gained so much weight too, and the dreams!!! Omg the dreams!! Horrible.
Me too, that was the worst for me, awful graphic dreams plus a nightmare feeling of being awake but unable to move and feeling like something or someone was moving about on the bed with me when I knew I was alone in the house. That was actually my breaking point when I decided the side effects were worse than the pain.
I take mine at night and it helps me to sleep a bit better. I have not had any problems during the next day. Perhaps the dose is not right for you and it would help to speak to your Doctor again x
Hi I'm on 45 mg a night my doctor said I can take up to 70 it's trail and error I find with
these tables to get the right balance to have no side effects 🌷
I only took 10mg at bedtime. It helped slightly with trying to sleep but the dreams were too bad, my mouth was beyond dry and I was also a Zombie. Completely off the meds and now I fight this condition with exercise only. It is an absolute pain, take care x
Hi i take 10mg at night but no later than 8pm as you will have trouble getting up.
Why have you been prescibed these?
Yes, unfortunately it’s one of the reasons I stopped taking it. Changing the time I took it and reducing the dose didn’t help I still felt like a zombie and had other side effects.
Talk to your doctor and see if changing the dose or time you take it helps as that does make a huge difference for some people.
If that doesn’t help another drug may be better for you.